Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On Yamamoto's reciprocity law


Author: Kenneth S. Williams
Journal: Proc. Amer. Math. Soc. 111 (1991), 607-609
MSC: Primary 11A15; Secondary 11R11, 11R29
MathSciNet review: 1047009
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A simple proof of Yamamoto's reciprocity law is given.


References [Enhancements On Off] (What's this?)

  • [1] Ezra Brown, Class numbers of quadratic fields, Symposia Mathematica, Vol. XV (Convegno di Strutture in Corpi Algebrici, INDAM, Rome, 1973) Academic Press, London, 1975, pp. 403–411. MR 0382226 (52 #3111)
  • [2] J. Bucher, Neues über die Pell’sche Gleichung, Mitt. Naturforsch. Ges. Luzern 14 (1943), 1–18 (German). MR 0021551 (9,78e)
  • [3] P.G.L. Dirichlet, Einige neue Sätze über unbestimmte Gleichungen, Abh. Königlich Preussischen Akad. Wiss. 1834, pp. 649-664.
  • [4] Pierre Kaplan, Divisibilité par 8 du nombre des classes des corps quadratiques dont le 2-groupe des classes est cyclique, et réciprocité biquadratique, J. Math. Soc. Japan 25 (1973), 596–608 (French). MR 0323757 (48 #2113)
  • [5] Yoshihiko Yamamoto, Congruences modulo 2ⁱ (𝑖=3,4) for the class numbers of quadratic fields, Proceedings of the international conference on class numbers and fundamental units of algebraic number fields (Katata, 1986) Nagoya Univ., Nagoya, 1986, pp. 205–215. MR 891897 (88k:11074)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11A15, 11R11, 11R29

Retrieve articles in all journals with MSC: 11A15, 11R11, 11R29


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1047009-X
PII: S 0002-9939(1991)1047009-X
Keywords: Reciprocity, quadratic fields, classnumber
Article copyright: © Copyright 1991 American Mathematical Society